# SDR 2010FA0001214

- Difficulty date: December 2, 2010
- Submitted: December 2, 2010
- Operation: General aviation
- Aircraft: N111UC
- Make and model: Piper PA-31-350
- Aircraft serial: 317952190
- Aircraft time: 5,131 hours
- Engine: Lyc TIO540*
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Part number: E303
- Condition: Burned
- Location: Heater
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(QV0R) INSPECTED ACFT IAW SB NR 1004. FOUND HEATER WIRE BADLY BURNED AT MOLEX CONNECTOR E303 AS DESCRIBED IN THE "PURPOSE:" SECTION OF THE SB, HOWEVER WIRE WAS BLACKED FOR .7500" ON THE MALE CONNECTOR PIN AND DISCOLORED FOR A FURTHER .7500".  A SMALL SECTION OF INSULATION HAD BURNED COMPLETELY OFF OF THE WIRE AS WELL. THE FEMALE PIN SHOWED NO BLACKENING AND WAS DISCOLORED FOR .7500".  FEMALE CONNECTOR WAS FOUND TO HAVE SPREAD LEADING TO A LOOSE FIT WITH THE MALE.  THE CONNECTOR BLOCK WAS BADLY BURNED HOWEVER THE DAMAGE WAS LIMITED TO THE AREA OF THE EFFECTED WIRE.
